# SDR ASAA2015071612939

- Difficulty date: July 16, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 757-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOORWAY FLOOR SUPPORT TRACK IS CORRODED/EXFOLIATED. ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-53-1A-1.  ORIGINAL MATERIAL THICKNESS WAS 0.090", REMOVED 0.052", REMAINING THICKNESS WAS 0.038". ACCOMPLISHED PARTIAL TRACK REPLACEMENT IAW SRM 53-00-53-2R-2 FROM APPROXIMATELY BS 757-STA 877, RBL 13.8.
